MAUDE Adverse Event Report: NUMED, INC. COVERED AND MOUNTED CP STENT; AORTIC STENT

NUMED, INC. COVERED AND MOUNTED CP STENT; AORTIC STENT
Model Number 428
Health Effect - Clinical Code No Information (3190)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was implanted and not returned to numed.The hemostasis valve tools were not fully inserted in either case, which would cause the stent to catch on the hemostasis valve.This is most likely the cause of the stent migration/dislodgement.This complaint involved two cmcp-1558.Same physician, same hospital, two different patients on the same day.The second report is number 1318694-2017-00017.
 
Event or Problem Description
As per the report from distributor - "as physician was preparing to inflate the inner balloon.It was determined that the stent had partially slid off the balloon.Physician realized the entire system had to be removed, the stent came completely off the balloon and was left in the descending aorta.Physician quickly moved back in with the sheath and was able to get the tip of the sheath to partially insert into the end of the stent, as the end flared a bit.Physician then came in with a snare and grabbed the sheath from the proximal end, and then moved the stent forward to the approximate target area.Next, physician inserted a 22mm balloon and successfully expanded the cp stent with perfect placement.After this step was completed it was realized that on both this case and the previous case, physician did not insert the blue insertion sleeve through the valve of the sheath.The 14f hemostasis tool provided by numed was used.Physician did not attempt to pull the stent back through the hemostasis valve at any time." clarification from bis specialist - sent on 6/22/2017 - "the physician did use the tools provided by numed, however, the physician did not insert the insertion sleeve far enough.The physician did not try to pull stent back out until after it began to come off the balloon.The physician then tried to pull it back once the stent was partially off the balloon, but before the physician got to that point, the stent came completely off the balloon.".

Brand Name
COVERED AND MOUNTED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6669202
Report Number1318694-2017-00018
Device Sequence Number10966694
Product Code PNF
UDI-Device Identifier04046964899560
UDI-Public04046964899560
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2022
Device Model Number428
Device Catalogue NumberCMCP027
Device Lot NumberCMCP-1558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1